iCliniq logo

Ask a Doctor Online Now

HomeAnswersOphthalmology (Eye Care)cataract surgeryI have discomfort in my right eye two months after cataract surgery. Why?

How to treat discomfort after cataract eye surgery?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At November 8, 2022
Reviewed AtAugust 12, 2023

Patient's Query

Hello doctor,

I had cataract surgery on my right eye four months back, and I took eye drops for two months, given by my surgeon. I am hypertensive and taking 10 mg Amlodipine tablet every day. I am also a pre-diabetic but under complete control. Now the vision is clear. I have been given spectacles for hyperopia. Now, I have to blink my eyelids from time to time to adjust the right eye, and it seems little fluid is there. I feel uneasy from time to time. I use a laptop five to six hours a day, keeping the screen at a distance, and sometimes wear ultra-violet protective transparent glasses. Can you please suggest some eye drops or other suggestions?

Hello,

Welcome to icliniq.com.

I read your query and can understand your concern. It is good that your hypertension is under control. Yes, post-cataract, there may be some dryness in the eyes, so you have to blink to keep the ocular surface wet. You can use lubricating eye drops for a soothing effect. Also, for using the screens, I suggest the following advice. Keep the screen four to six inches below the eyesight level. Blink frequently. Follow the 20-20-20 rule, which says for every 20 minutes of screen time, look at an object situated 20 feet away for 20 seconds. I hope this helps. Thank you and take care.

Patient's Query

Hello doctor,

Thank you for the reply.

Can you please suggest to me the eye drops and their chemical composition?

Hello,

Welcome back to icliniq.com.

I read your query and can understand your concern. I suggest you use Sodium hyaluronate eye drops three times a day for a month. Then, please consult a specialist doctor, discuss with them and start taking the medications with their consent. I hope this helps. Thank you and take care.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Gopal R. Damani
Dr. Gopal R. Damani

Ophthalmology (Eye Care)

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Ophthalmology (Eye Care)

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy